# SDR SIMA20150730007

- Difficulty date: July 30, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,959 hours, 35,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81502
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHT STRIP NR 3, WIRE IS BROKEN.  R & R CABIN EMER LIGHT STRIP NR 3 IAW AMM 33-50-12.  SEE BOW 198917 FOR FINAL INSTALLATION & OPERATIONAL TEST OF THE EMER STRIP LIGHTS.
